RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sazonov, Vyacheslav Vasil'evich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 34

Number of views:
This page:2017
Abstract pages:8142
Full texts:3153
References:54
Professor
Doctor of physico-mathematical sciences (1968)
Birth date: 25.08.1935

http://www.mathnet.ru/eng/person9155
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sazonov.vyacheslav-vasilevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/201301
http://elibrary.ru/author_items.asp?authorid=17144

Publications in Math-Net.Ru
2019
1. M. Yu. Belyaev, T. V. Matveeva, M. I. Monakhov, D. N. Rulev, V. V. Sazonov, “Gravitational orientation mode of transport cargo spacecraft Progress MS-07 and MS-08”, Keldysh Institute preprints, 2019, 123, 19 pp.  mathnet
2002
2. A. I. Lo, V. V. Sazonov, “On consistency of Bayes procedures”, Teor. Veroyatnost. i Primenen., 47:2 (2002),  229–254  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:2 (2003), 236–256  isi
2000
3. E. Regazzini, V. V. Sazonov, “Approximation of laws of random probabilities by mixtures of Dirichlet distributions with applications to nonparametric Bayesian inference”, Teor. Veroyatnost. i Primenen., 45:1 (2000),  103–124  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:1 (2001), 93–110  isi
1997
4. E. Regazzini, V. V. Sazonov, “On the central limit problem for partially exchangeable random variables with values in a Hilbert space”, Teor. Veroyatnost. i Primenen., 42:4 (1997),  796–812  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:4 (1998), 656–670  isi
1996
5. Yu. V. Borovskikh, M. L. Puri, V. V. Sazonov, “Normal approximation of $U$-statistics in Hilbert space”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  481–504  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 405–424  isi
1995
6. V. V. Sazonov, V. V. Ulyanov, “Asymptotic expansions of the probability that the sum of independent random variables hits a ball in a Hilbert space”, Uspekhi Mat. Nauk, 50:5(305) (1995),  203–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:5 (1995), 1045–1063  isi
7. A. Y. Lo, V. V. Sazonov, “Von Mises $\omega^2$-statistic and the bootstrap”, Teor. Veroyatnost. i Primenen., 40:4 (1995),  850–858  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:4 (1995), 653–659  isi
1993
8. M. M. Rao, V. V. Sazonov, “A projective limit theorem for probability spaces and applications”, Teor. Veroyatnost. i Primenen., 38:2 (1993),  345–355  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:2 (1993), 307–315  isi
1991
9. M. L. Puri, V. V. Sazonov, “On Hilbert space valued $U$-statistics”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  604–605  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 619–621  isi
1989
10. B. A. Zalesskii, V. V. Sazonov, V. V. Ulyanov, “A precise estimate of the rate of convergence in the Central Limit Theorem in Hilbert space”, Mat. Sb., 180:12 (1989),  1587–1613  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:2 (1991), 453–482  isi
1988
11. V. V. Sazonov, “Normal approximation in finite-dimensional and Hilbert spaces”, Trudy Mat. Inst. Steklov., 182 (1988),  57–67  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 182 (1990), 59–72
12. B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov, “A Precise Estimate of the Accuracy of Normal Approximation in Hilbert Space”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  753–754  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 700–701  isi
13. B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov, “Normal Approximation in Hilbert Space. II”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  508–521  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:3 (1988), 473–487  isi
14. B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov, “Normal Approximation in Hilbert Space. I”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  225–245  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 207–227  isi
1983
15. B. A. Zalesskiĭ, V. V. Sazonov, “On the closeness of moments in normal approximation in Hilbert space”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  251–263  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 263–277  isi
1978
16. V. V. Sazonov, V. G. Mirancev, “On the central limit theorem in $R^k$”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  425–429  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 407–411
1974
17. V. V. Sazonov, “On the estimation of moments of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 19:2 (1974),  383–386  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:2 (1975), 371–374
1969
18. V. V. Sazonov, “An improvement of a convergence rate estimate”, Teor. Veroyatnost. i Primenen., 14:4 (1969),  667–678  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:4 (1969), 640–651
1968
19. V. V. Sazonov, “Investigations of multidimensional, infinite-dimensional and limit theorems of the theory of probabilities”, Mat. Zametki, 4:5 (1968),  611–619  mathnet  mathscinet; Math. Notes, 4:5 (1968), 857–861
20. V. V. Sazonov, “On the speed of convergence in the multi-dimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  191–194  mathnet  mathscinet  zmath; Theory Probab. Appl., 13 (1968), 188–191
1967
21. V. V. Sazonov, “On the Rate of Convergence in the Multidimensional Central Limit Theorem”, Teor. Veroyatnost. i Primenen., 12:1 (1967),  82–95  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:1 (1967), 77–89
1966
22. V. V. Sazonov, “On multidimensional concentration functions”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  683–690  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 603–609
23. V. V. Sazonov, V. N. Tutubalin, “Probability distributions on topological groups”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  3–55  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 1–45
1965
24. V. V. Sazonov, “On the limit behaviour of the maximal probability in infinite dimensional case”, Teor. Veroyatnost. i Primenen., 10:4 (1965),  753–754  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:4 (1965), 684–685
1964
25. V. V. Sazonov, “Distributions in spaces which are dual to an ordered linear space”, Trudy Mat. Inst. Steklov., 71 (1964),  102–103  mathnet  mathscinet  zmath
26. V. V. Sazonov, “On a Question of R. L. Dobrušin”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  180–181  mathnet  mathscinet; Theory Probab. Appl., 9:1 (1964), 160–161
27. K. R. Parthasarathy, V. V. Sazonov, “On the Representation of Infinitely Divisible Distributions on Locally Compact Abelian Groups”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  118–122  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 108–111
28. N. P. Kandelaki, V. V. Sazonov, “On the Central Limit Theorem for Random Elements with Values in a Hiilbert Space”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  43–52  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 38–46
1963
29. V. V. Sazonov, “On the Glivenko–Cantelli Theorem”, Teor. Veroyatnost. i Primenen., 8:3 (1963),  299–303  mathnet; Theory Probab. Appl., 8:3 (1963), 282–286
1962
30. V. V. Sazonov, “Some results on characteristic functionals”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  1034–1035  mathnet  mathscinet  zmath
31. V. V. Sazonov, “Some results on perfect measures”, Dokl. Akad. Nauk SSSR, 142:4 (1962),  802–803  mathnet  mathscinet  zmath
32. V. V. Sazonov, “On perfect measures”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962),  391–414  mathnet  mathscinet  zmath
1961
33. Yu. V. Prokhorov, V. V. Sazonov, “Some Results Associated with Bochner's Theorem”, Teor. Veroyatnost. i Primenen., 6:1 (1961),  87–93  mathnet; Theory Probab. Appl., 6:1 (1961), 82–87
1958
34. V. Sazonov, “A Remark on Characteristic Functionals”, Teor. Veroyatnost. i Primenen., 3:2 (1958),  201–205  mathnet; Theory Probab. Appl., 3:2 (1958), 188–192

2000
35. S. P. Novikov, V. V. Sazonov, L. D. Faddeev, “Yurii Vasil'evich Prokhorov (on his 70th birthday)”, Uspekhi Mat. Nauk, 55:5(335) (2000),  187–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:5 (2000), 1009–1013  isi
36. V. V. Sazonov, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  411  mathnet  mathscinet; Theory Probab. Appl., 45:2 (2001), 362  isi
1996
37. V. A. Vatutin, V. M. Zolotarev, R. I. Ivanovskaya, I. A. Ibragimov, Yu. V. Prokhorov, V. M. Sazonov, B. A. Sevast'yanov, A. D. Solov'ev, D. M. Chibisov, A. N. Shiryaev, “Boris Vladimirovich Gnedenko (1.I.1912-27.XII.1995)”, Teor. Veroyatnost. i Primenen., 41:2 (1996),  393–395  mathnet; Theory Probab. Appl., 41:2 (1997), 326–327  isi
1991
38. V. V. Sazonov, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 36:4 (1991),  823  mathnet  mathscinet; Theory Probab. Appl., 36:4 (1991), 859
1989
39. V. V. Sazonov, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 34:3 (1989),  613  mathnet  mathscinet; Theory Probab. Appl., 34:3 (1989), 554
1977
40. V. V. Sazonov, “R. N. Bhattacharya, R. Ranga Rao «Normal approximation and asymptotic expansions» (book review)”, Teor. Veroyatnost. i Primenen., 22:1 (1977),  202–204  mathnet; Theory Probab. Appl., 22:1 (1977), 198–200
1966
41. V. V. Sazonov, “Рецензия на книгу У. Гренандер «Вероятности на алгебраических структурах»”, Teor. Veroyatnost. i Primenen., 11:2 (1966),  359–362  mathnet; Theory Probab. Appl., 11:2 (1966), 314–319

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020